# SDR IPXA2019110148531

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 20,019 hours, 12,794 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING RELEASE LIGHT INOP - BUZZER WORKS.  R & R AUTONOMOUS STANDBY POWER SUPPLY UNIT IAW AMM 52-73-18-0401. OPS CHECKED GOOD.
